| Catalog Number |
60PFS45 |
| Medical Device Problem Code |
Ventilation Problem in Device Environment (3027)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/27/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No device was received for investigation.Therefore, the reported complaint is unable to be confirmed.If the device is received, the investigation will be re-opened for further evaluations.
Event or Problem Description
It was stated that they had a tracheostomy that split on the ilet of the tracheostomy flange.There was patient involvement.The details of the patient are: male and three years old and was treated for underlying health condition that required them to have a tracheostomy tube.
Additional Manufacturer Narrative
No product was returned.The reported issue cannot be confirmed as no product was returned for investigation.If the product is returned, this complaint will be reopened for further investigation.A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.